# SDR 9900639985

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985US
- Make and model: Doug DC-9-32
- Aircraft serial: 47479
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND VERTICAL STABILIZER LEADING EDGE STRUCTURE FORMER CRACKED AT FS 36, 43, 50 AND 148.  FABRICATED AND INSTALLED DOUBLERS PER EA 99-162413.
